Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Oscillation and a class of linear delay differential equations


Author: David Lowell Lovelady
Journal: Trans. Amer. Math. Soc. 226 (1977), 345-364
MSC: Primary 34K15
DOI: https://doi.org/10.1090/S0002-9947-1977-0430471-8
MathSciNet review: 0430471
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The differential equation $ {u^{(m)}}(t) + p(t)u(g(t)) = 0$. where P is one-signed, is broken into four cases, according to the parity of m and the sign of p. In each case, an analysis is given of the effect g can have on oscillation properties, and oscillation and nonoscillation criteria are given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34K15

Retrieve articles in all journals with MSC: 34K15


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1977-0430471-8
Keywords: Delay differential equations, higher order oscillation
Article copyright: © Copyright 1977 American Mathematical Society